# SDR HNAA2011121300423

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,798 hours, 53,757 cycles
- Engine: Pwa PW120A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34055
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WILL NOT START ON TAXI OUT.  ITT STAYED AT 60 DEGREES.  3 ADDITIONAL ATTEMPTS ENGINE WILL NOT START.  ACFT RETURNED TO GATE.  R & R NR 1 ENGINE IGNITORS IAW MM 72-01-20. GROUND RAN ACFT. OPS CHECKED NORMAL AT THIS TIME.
